# SDR ASOA201100020

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CAP AT FS 589 BETWEEN RBL AND LBL 9 IS CORRODED.  BLENDED CORROSION ON FLOORBEAM IAW REO 601R-53-60-005, REV A AND FOUND TO BE OUT OF LIMITS REO 601R-53-00-005.   REMOVED FLOORBEAM CAP FROM  IAW SRM 51-42-06.  LOCATED AND DRILLED NEW FLOORBEAM CAP IAW SRM 51-40-11.   INSTALLED IN FLOORBEAM CAP IAW REO 601R-53-61-3941 AND SRM 51-41-04 AND 51-42-21.
